# SDR UALA2011082304504

- Difficulty date: August 22, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 49,281 hours, 18,208 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LEFT HYD DROPPED TO ZERO AND LEFT HYD SYS LOW PRESS LIGHT ILLUMINATED.  ACP'D FLT MANUAL CHECKLIST.  PTU IS OPERATING.  REPLACED NR 1 ENGINE MAIN SYSTEM PRESSURE HYD LINE IN PYLON, LEAK CHECK OKAY.
